# SDR HEED089115

- Difficulty date: April 18, 2002
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- Aircraft time: 6,634 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7690001802106
- Part serial: 81082066
- Condition: Malfunctioned
- Location: Afcs
- Part time: 2,445 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFCS ACTUATOR FEEDBACK IN CYCLIC KICKS. REPLACE UNIT.
